# SDR CA110621011

- Difficulty date: June 17, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,569 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Drive Assy
- Condition: Failed
- Location: Starter
- Part time: 973 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER BENDIX DRIVE WAS FOUND TO BE DISENGAGING PREMATURELY. STARTER REPLACED.
